# SDR CALA2013052700354

- Difficulty date: May 25, 2013
- Submitted: May 27, 2013
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 47,011 hours, 16,681 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5350
- Condition: Corroded
- Location: Bs 732
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD SEAT TRACK HAS CORROSION THAT WAS BLENDED OUT OF LIMITS AT BS 732.  INSTALLED REPAIR REF SRM 53-00-52, REPAIR 3.
